Monday, June 30, 2008

Grand Children do it for me!!

How I love these little people....they are such little darlings and great fun!

This is Sullivan wondering what on earth that thing is on Bampy's chin!
He has the most amazing blue eyes
and captivating smile!
He did have the snuffles whilst we were there this weekend but he still managed to smile and blow raspberries at us all the time.

That family is action packed, they never sit still, well not all at once! I am missing them already!

~*~

My Doctor's surgery wrote to me and told me that they were changing one of my tablets for another one and that I was not to be worried as it was the same medication. So why do I feel wierd on this new tablet? I am tired all the time and feel drugged, so annoying as I was doing fine on the original tablets which were prescribed to help me through the tricky stuff of the last few years and to keep me sane as I travel through the various stages of the menopause. Now I have to go back to my GP and explain what has happened....I wonder if she knew what had gone on behind the scenes. Tne tablet I was taking was Escitalopram 10mg and they have changed me to Citalopram 20mg, they sort of sound the same but my body can tell the difference! GGrrrrrr!!

~*~


It was Emilia's School Summer Fayre on Saturday and she did this gorgeous little routine . The lovely lady that taught them provided everything they needed for free, she did so well with them. They did three songs but this one is my favourite. Can you guess which of these girls' is my Emilia?

17 comments:

Denise said...

That's annoying they switched your meds when they were working well for you. I hope your dr will just agree to change them back again.

Nora said...

Oh, those photos are truly adorble!

Escitalopram is the pure portion of Citalopram [basically it's a mirror image - much like our left and right hands are the same but opposite].

sulkycat said...

citalopram is a nightmare while it gets into your system,(lightheaded, spaced out, a bit queasy etc) but then it is fine - so i suspect even a slight change to your prescription will make your body go through a period of adapting to it...

Julie said...

Your grandchildren are so beautiful! Look at the gorgeous blue eyes on Sullivan. He really does look like he's trying to figure out what that is on Barry's face. Don't you just wonder what their little minds are thinking?

Great video; thanks for sharing. p.s. I can't imagine which little dancer is yours ;)

Faerynuff said...

Hope your Dr can explain Mum xx

We're missing you already too...I'm going to go strawberry picking in your honour on thursday morning hopefully!

Marianne said...

I've always thought your grandchildren amongst the most beautiful :^) it's amazing how much they've grown, just look at Sullivan! What an expressive face.

Good luck with those med changes. ack.
(I realize now I should've watched the youtube first... )

weebug said...

i think that they effectively doubled your dosage. that would be enough to set your system akilter. your grandchildren are beautiful!

Thimbleanna said...

As always your pics are just beautiful Marianne! Did you use a flash for those pics of Sullivan? I keep thinking I should learn how to use my flash, I'm awful with it.

Love your socks from the previous post. I'm still working on my first try at two on one circ -- I like the method a lot -- I just finished the heel flaps and they went very smoothly.

Hope you get your meds straightened out. I've been lucky and my Dr. doesn't mess with mine!

Rosie said...

Of all the tablets that have made me feel groggy, citalopram is one of the worst BUT I did get less woozy after a couple of weeks on them. It was certainly easier to come off again than one other thing I tried, so hope all goes well for you. Sullivan is simply gorgeous.

KSee said...

Beautiful darlings. Cute routine Emilia did. Knew right off which one she was.

fiberjoy said...

Cute video! Those girls will have good memories. I assume Emilia was the tall one on the outside whom you zoomed in on.

Sorry to hear your meds are messing with you, that's the pits! At least the powers that be didn't change them until well after the wedding when you needed superhuman energy.

Grandchildren are special! :-)

Queen of the froggers said...

Lovely pics. Go and see your dr. I was on Citalopram once and it worked wonders but I don't know why they are fiddling about with yours.

CG said...

You really are blessed with wonderful grandchildren! I hope you settle down with your new tablets and feel better soon!

Working Mom Knits said...

WONDERFUL!!!

ps: I've a contest going - please join in!

hakucho said...

Your grandkids are adorable. It must be so much fun to be with them :)

I'm looking forward to having grandkids some day, but not for while...I can wait ;)

tiennie said...

Cuties!

I hope your meds get worked out so you're feeling like yourself!

nicolette said...

Grandchildren can be such a joy. The pictures are wonderful.

I’m sorry to hear about the changed drugs prescribed. It’s awful when you’re feeling fine with some medication and it has to be changed.

I can’t take any chemical medication because I had trombosis twice, so I try to survive memopause with alternative stuff. Sometimes I feel like riding on a roller coaster...

Blog Widget by LinkWithin